Manfred K{\"u}hleitner
On the asymmetric divisor problem with congruence conditions

Comment.Math.Univ.Carolinae 37,1 (1996) 97-114.

Abstract:A certain generalized divisor function $d^*(n)$ is studied which counts the number of factorizations of a natural number $n$ into integer powers with prescribed exponents under certain congruence restrictions. An $\Omega $-estimate is established for the remainder term in the asymptotic for its Dirichlet summatory function.

Keywords: multidimensional asymmetric divisor problems
AMS Subject Classification: 11N37, 11P21, 11N69